Die Galois-Theorie.

Wolfgang Gröbner

Monatshefte für Mathematik (1978)

  • Volume: 85, page 185-188
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gröbner, Wolfgang. "Die Galois-Theorie.." Monatshefte für Mathematik 85 (1978): 185-188. <http://eudml.org/doc/177861>.

author = {Gröbner, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {Galois Theory},
pages = {185-188},
title = {Die Galois-Theorie.},
url = {http://eudml.org/doc/177861},
volume = {85},
year = {1978},

AU - Gröbner, Wolfgang
TI - Die Galois-Theorie.
JO - Monatshefte für Mathematik
PY - 1978
VL - 85
SP - 185
EP - 188
KW - Galois Theory
UR - http://eudml.org/doc/177861
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.